Journal of Mathematics and Statistics

The Estimation of Logistic Probability Model of Binomial Data: Simulation Comparison

Zaki. J. Al- Sarraf, Faris M. Al- Athari and Hilmi F. Kittani

DOI : 10.3844/jmssp.2008.108.111

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 108-111

Abstract

Properties of various types of estimators of the regression coefficients in linear logistic regression models were considered. The estimators include those based on maximum likelihood, minimum chi-square and weighted least squares. The results of a large scale simulation investigation evaluating the moment properties of the estimators are presented for the case of logistic model with a single explanatory variable.

Copyright

© 2008 Zaki. J. Al- Sarraf, Faris M. Al- Athari and Hilmi F. Kittani. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.